RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1972, Volume 202, Number 2, Pages 310–312 (Mi dan36597)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICAL PHYSICS

Solvability of the first boundary-value problem for one-dimensional filtration of a two-phase fluid

G. V. Alekseevab, N. V. Khusnutdinovaab

a Novosibirsk State University
b Institute of Theoretical and Applied Mechanics, Siberian Branch of USSR Academy of Sciences

Full text: PDF file (441 kB)

Bibliographic databases:
UDC: 517.9+532
Presented: М. А. Лаврентьев
Received: 13.05.1971

Citation: G. V. Alekseev, N. V. Khusnutdinova, “Solvability of the first boundary-value problem for one-dimensional filtration of a two-phase fluid”, Dokl. Akad. Nauk SSSR, 202:2 (1972), 310–312

Citation in format AMSBIB
\Bibitem{AleKhu72}
\by G.~V.~Alekseev, N.~V.~Khusnutdinova
\paper Solvability of the first boundary-value problem for one-dimensional filtration of a two-phase fluid
\jour Dokl. Akad. Nauk SSSR
\yr 1972
\vol 202
\issue 2
\pages 310--312
\mathnet{http://mi.mathnet.ru/dan36597}
\zmath{https://zbmath.org/?q=an:0255.76098}


Linking options:
  • http://mi.mathnet.ru/eng/dan36597
  • http://mi.mathnet.ru/eng/dan/v202/i2/p310

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. S. Kalashnikov, “Some problems of the qualitative theory of non-linear degenerate second-order parabolic equations”, Russian Math. Surveys, 42:2 (1987), 169–222  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Number of views:
    This page:38
    Full text:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019